Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sunburnt

why migraines from accutane?

Recommended Posts

i've taken accutane probably 7 different times. i'm 30 years old now and still battle cystic acne. i've taken 40 mg for 8 months, 5 months, and 4 months, and 40 mgs EVERY OTHER DAY 3 seperate times for one month at a time. believe it or not the one month of 40 mg every other day was just as effective as any other course. anyway, i went on 20 mg of the generic version and about 5 days into it i got a terribe migraine. my doc told me stop immediately. accutane can cause some sort of brain inflammation and one kid went blind from this because he ignored the headaches. anyone else had this problem? why do i suddenly not tolerate accutane anymore? did it have anything to do with the generic version, as i'd never taken it before? maybe it was more tolerable to my body to take 40 mgs every other day even though the overall dose was the same. i'm on lexapro too, maybe that had something to do with it. any thoughts?

Share this post


Link to post
Share on other sites
Guest TylerD

Hmmm thats a scarry thought as to the kid going blind. I always just assumed it was nothing ive had tons of friends just finished accutane they went through a 6 month thing on accutane on 40 mg and they said they got some pretty bad headaches at times. But they just ignored it and now they are all clear and no headaches hmmm that is something too lookk into as i have gotten headaches before on accutane also. I now just started 40 mg about 4 days ago and no headaches i did a have a slight one but i took an advil and it went away immidiately. Are you still on the accutane??

Share this post


Link to post
Share on other sites
Hmmm thats a scarry thought as to the kid going blind. I always just assumed it was nothing ive had tons of friends just finished accutane they went through a 6 month thing on accutane on 40 mg and they said they got some pretty bad headaches at times. But they just ignored it and now they are all clear and no headaches hmmm that is something too lookk into as i have gotten headaches before on accutane also. I now just started 40 mg about 4 days ago and no headaches i did a have a slight one but i took an advil and it went away immidiately. Are you still on the accutane??

Share this post


Link to post
Share on other sites
Guest TylerD

Did you drink enough water?? Alot of ppl say when you dont drink enough water on accutane you get pretty bad headaches and also if you work out at the gym alot it keeps from getting headaches because you are keeping your blood preassure low doing cardio and stuff when your blood preassure is high which accutane can do it will give savere headaches so there are numerous reasons as to why getting headaches but there is also alot of ways you can do to prevent getting headaches!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×